# SDR SWAA2015032037660

- Difficulty date: February 18, 2015
- Submitted: March 20, 2015
- Operation: Air carrier
- Aircraft: N565WN
- Make and model: Boeing 737-76Q
- Aircraft serial: 30282
- Aircraft time: 33,196 hours, 23,536 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: 141A8370
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR FWD FRAME LOWER CORNER CRACKED BS 295, WL 208 AT LOWER INBD FASTENER.  R & R FRAME IAW EA.
